Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Differential equations with nonlinear boundary conditions

Author: Michal Fečkan
Journal: Proc. Amer. Math. Soc. 121 (1994), 103-111
MSC: Primary 47N20; Secondary 34B15, 47H15
MathSciNet review: 1233970
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows the existence of multiple unbounded branches of solutions for certain equations via the Nielsen fixed-point theory.

References [Enhancements On Off] (What's this?)

  • [1] H. Amann, A. Ambrosetti, and G. Mancini, Elliptic equations with noninvertible Fredholm linear part and bounded nonlinearities, Math. Z. 158 (1978), 179-194. MR 0481498 (58:1614)
  • [2] J. Mawhin, Stable homotopy and ordinary differential equations with nonlinear boundary conditions, Rocky Mountain J. Math. 7 (1977), 417-424. MR 0488114 (58:7682)
  • [3] L. Nirenberg, Topics in nonlinear functional analysis, New York Univ. Lecture Notes, 1973-1974. MR 0488102 (58:7672)
  • [4] M. Fečkan, Nielsen fixed point theory and nonlinear equations, J. Differential Equations (to appear). MR 1251856 (94k:47093)
  • [5] -, Multiple periodic solutions of small vector fields on differentiable manifolds, J. Differential Equations (to appear). MR 1296167 (95h:34058)
  • [6] -, Multiple perturbed solutions near nondegenerate manifolds, Comment. Math. Univ. Carolin, (to appear).
  • [7] R. F. Brown, Topological identification of multiple solutions to parametrized nonlinear equations, Pacific J. Math. 131 (1988), 51-69. MR 917865 (89e:47087)
  • [8] -, The Lefschetz Fixed Point Theorem, Scott, Foresmann & Co., Chicago, IL, 1971. MR 0283793 (44:1023)
  • [9] J. Tavantiz, Topological methods for finding nontrivial solutions of elliptic boundary value problems, Nonlinear Anal. T.M.A. 1 (1977), 633-649. MR 0602537 (58:29212)
  • [10] J. Mawhin and K. P. Rybakowski, Continuation theorems for semilinear equations in Banach spaces: A survey, Nonlinear Analysis (Th. M. Rassias, ed.), World Scientific, Singapore, 1987, pp. 367-405. MR 934110 (89h:47101)
  • [11] E. N. Dancer, On the existence of zeros of perturbed operators, Nonlinear Anal. T.M.A. 7 (1983), 717-727. MR 707080 (84m:47077)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47N20, 34B15, 47H15

Retrieve articles in all journals with MSC: 47N20, 34B15, 47H15

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society